Alert archive / South Dakota / High Wind Watches in 2020

High Wind Watch 2, NWS Aberdeen, SD

December 21, 202021 counties in South Dakota

NWS Aberdeen, SD issued this high wind watch at Dec 21, 2020, 2:01 PM CST for 21 counties in South Dakota. It took effect at Dec 23, 2020, 12:00 AM CST. It was in force for .

The area

The counties it named.

The facts

Issued
Dec 21, 2020, 2:01 PM CST (20:01 UTC)
In effect from
Dec 23, 2020, 12:00 AM CST
Expired
Dec 22, 2020, 2:31 PM CST
In force
Issued by
NWS Aberdeen, SD
All 21 counties

Brown County, SD, Buffalo County, SD, Campbell County, SD, Clark County, SD, Corson County, SD, Day County, SD, Dewey County, SD, Edmunds County, SD, Faulk County, SD, Hand County, SD, Hughes County, SD, Hyde County, SD, Jones County, SD, Lyman County, SD, Marshall County, SD, McPherson County, SD, Potter County, SD, Spink County, SD, Stanley County, SD, Sully County, SD, Walworth County, SD

The radar

The Aberdeen radar (KABR), 97 km from the middle of the area, began a volume at 20:00 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Aberdeen, SD (KABR), launched 12:00Z, 8.0 hours before the alert went out and 83 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Aberdeen, SD at 12:00Z on 2020-12-21Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Aberdeen, SD at 12:00Z on 2020-12-21The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 222 square meters per square second.1939587897117Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
1596 m above ground
0-6 km bulk shear
69 kt
0-1 km storm-relative helicity
222 m²/s²
0-3 km storm-relative helicity
266 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

996 
WWUS73 KABR 212001
NPWABR

URGENT - WEATHER MESSAGE
National Weather Service Aberdeen SD
201 PM CST Mon Dec 21 2020

SDZ005-010-220415-
/O.CAN.KABR.WI.Y.0023.000000T0000Z-201221T2100Z/
/O.NEW.KABR.HW.A.0002.201223T0600Z-201224T0000Z/
McPherson-Edmunds-
Including the cities of Eureka and Ipswich
201 PM CST Mon Dec 21 2020

...HIGH WIND WATCH IN EFFECT FROM LATE TUESDAY NIGHT THROUGH
WEDNESDAY AFTERNOON...
...WIND ADVISORY IS CANCELLED...

* WHAT...Northwest winds 30 to 40 mph with gusts up to 60 mph 
  possible.

* WHERE...McPherson and Edmunds Counties.

* WHEN...From late Tuesday night through Wednesday afternoon.

* IMPACTS...High winds may move loose debris, damage property 
  and cause power outages. Travel could be difficult especially 
  for high profile vehicles.

* ADDITIONAL DETAILS...Snow is also expected for the area early
  Wednesday. Strong winds combined with snow may make travel
  difficult with reduced visibility and slippery road conditions 
  possible. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Monitor the latest forecasts and warnings for updates on this
situation. Fasten loose objects or shelter objects in a safe
location prior to the onset of winds.

&&

$$

MNZ039-046-SDZ006>008-011-017>023-037-212115-
/O.CAN.KABR.WI.Y.0023.000000T0000Z-201221T2100Z/
Traverse-Big Stone-Brown-Marshall-Roberts-Day-Faulk-Spink-Clark-
Codington-Grant-Hamlin-Deuel-Hand-
Including the cities of Wheaton, Ortonville, Aberdeen, Britton, 
Sisseton, Webster, Faulkton, Redfield, Clark, Watertown, Milbank,
Hayti, Clear Lake, and Miller
201 PM CST Mon Dec 21 2020

...WIND ADVISORY IS CANCELLED...

$$

SDZ003-004-009-015-016-033>035-045-048-220415-
/O.NEW.KABR.HW.A.0002.201223T0600Z-201224T0000Z/
Corson-Campbell-Walworth-Dewey-Potter-Stanley-Sully-Hughes-Jones-
Lyman-
Including the cities of McIntosh, Herreid, Mobridge, Isabel, 
Gettysburg, Fort Pierre, Onida, Pierre, Murdo, and Kennebec
201 PM CST Mon Dec 21 2020 /101 PM MST Mon Dec 21 2020/

...HIGH WIND WATCH IN EFFECT FROM LATE TUESDAY NIGHT THROUGH
WEDNESDAY AFTERNOON...

* WHAT...Northwest winds 30 to 40 mph with gusts up to 60 mph 
  possible.

* WHERE...Corson, Campbell, Walworth, Dewey, Potter, Stanley, 
  Sully, Hughes, Jones and Lyman Counties.

* WHEN...From late Tuesday night through Wednesday afternoon.

* IMPACTS...High winds may move loose debris, damage property 
  and cause power outages. Travel could be difficult especially 
  for high profile vehicles.

* ADDITIONAL DETAILS...Snow is also expected for the area early
  Wednesday. Strong winds combined with snow may make travel
  difficult with reduced visibility and slippery road conditions 
  possible. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Monitor the latest forecasts and warnings for updates on this
situation. Fasten loose objects or shelter objects in a safe
location prior to the onset of winds.

&&

$$

Connelly
4 follow-up statements
941 
WWUS73 KABR 220230
NPWABR

URGENT - WEATHER MESSAGE
National Weather Service Aberdeen SD
830 PM CST Mon Dec 21 2020

SDZ003>005-009-010-015-016-033>035-045-048-221200-
/O.CON.KABR.HW.A.0002.201223T0600Z-201224T0000Z/
Corson-Campbell-McPherson-Walworth-Edmunds-Dewey-Potter-Stanley-
Sully-Hughes-Jones-Lyman-
Including the cities of McIntosh, Herreid, Eureka, Mobridge, 
Ipswich, Isabel, Gettysburg, Fort Pierre, Onida, Pierre, Murdo, 
and Kennebec
830 PM CST Mon Dec 21 2020 /730 PM MST Mon Dec 21 2020/

...HIGH WIND WATCH REMAINS IN EFFECT FROM LATE TUESDAY NIGHT
THROUGH WEDNESDAY AFTERNOON...

* WHAT...Northwest winds 30 to 40 mph with gusts up to 60 mph 
  possible.

* WHERE...Portions of central and north central South Dakota.

* WHEN...From late Tuesday night through Wednesday afternoon.

* IMPACTS...High winds may move loose debris, damage property 
  and cause power outages. Travel could be difficult especially 
  for high profile vehicles.

* ADDITIONAL DETAILS...Snow is also expected for the area early 
  Wednesday. Strong winds combined with snow may make travel 
  difficult with reduced visibility and slippery road conditions 
  possible.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Monitor the latest forecasts and warnings for updates on this
situation. Fasten loose objects or shelter objects in a safe
location prior to the onset of winds.

&&

$$

SRF
714 
WWUS73 KABR 220957
NPWABR

URGENT - WEATHER MESSAGE
National Weather Service Aberdeen SD
357 AM CST Tue Dec 22 2020

SDZ006-007-011-017>019-036-037-051-221800-
/O.EXB.KABR.HW.A.0002.201223T1100Z-201224T0000Z/
Brown-Marshall-Day-Faulk-Spink-Clark-Hyde-Hand-Buffalo-
Including the cities of Aberdeen, Britton, Webster, Faulkton, 
Redfield, Clark, Highmore, Miller, and Fort Thompson
357 AM CST Tue Dec 22 2020

...HIGH WIND WATCH IN EFFECT FROM LATE TONIGHT THROUGH WEDNESDAY
AFTERNOON...

* WHAT...Northwest winds 30 to 35 mph with gusts up to 60 mph 
  possible.

* WHERE...Brown, Marshall, Day, Faulk, Spink, Clark, Hyde, Hand 
  and Buffalo Counties.

* WHEN...From late tonight through Wednesday afternoon.

* IMPACTS...High winds may move loose debris, damage property 
  and cause power outages. Travel could be difficult especially 
  for high profile vehicles.


PRECAUTIONARY/PREPAREDNESS ACTIONS...

Monitor the latest forecasts and warnings for updates on this
situation. Fasten loose objects or shelter objects in a safe
location prior to the onset of winds.

&&

$$

SDZ003>005-009-010-015-016-033>035-045-048-221800-
/O.CON.KABR.HW.A.0002.201223T0600Z-201224T0000Z/
Corson-Campbell-McPherson-Walworth-Edmunds-Dewey-Potter-Stanley-
Sully-Hughes-Jones-Lyman-
Including the cities of McIntosh, Herreid, Eureka, Mobridge, 
Ipswich, Isabel, Gettysburg, Fort Pierre, Onida, Pierre, Murdo, 
and Kennebec
357 AM CST Tue Dec 22 2020 /257 AM MST Tue Dec 22 2020/

...HIGH WIND WATCH REMAINS IN EFFECT FROM LATE TONIGHT THROUGH
WEDNESDAY AFTERNOON...

* WHAT...Northwest winds 30 to 40 mph with gusts up to 65 mph 
  possible.

* WHERE...Portions of central and north central South Dakota.

* WHEN...From late tonight through Wednesday afternoon.

* IMPACTS...High winds may move loose debris, damage property 
  and cause power outages. Travel could be difficult especially 
  for high profile vehicles.


PRECAUTIONARY/PREPAREDNESS ACTIONS...

Monitor the latest forecasts and warnings for updates on this
situation. Fasten loose objects or shelter objects in a safe
location prior to the onset of winds.

&&

$$
872 
WWUS73 KABR 221714 AAA
NPWABR

URGENT - WEATHER MESSAGE...UPDATED
National Weather Service Aberdeen SD
1114 AM CST Tue Dec 22 2020

SDZ003>005-009-010-015-016-033>035-045-048-222215-
/O.CON.KABR.HW.A.0002.201223T0600Z-201224T0000Z/
Corson-Campbell-McPherson-Walworth-Edmunds-Dewey-Potter-Stanley-
Sully-Hughes-Jones-Lyman-
Including the cities of McIntosh, Herreid, Eureka, Mobridge, 
Ipswich, Isabel, Gettysburg, Fort Pierre, Onida, Pierre, Murdo, 
and Kennebec
1114 AM CST Tue Dec 22 2020 /1014 AM MST Tue Dec 22 2020/

...HIGH WIND WATCH REMAINS IN EFFECT FROM LATE TONIGHT THROUGH
WEDNESDAY AFTERNOON...

* WHAT...Northwest winds 30 to 40 mph with gusts up to 65 mph
  possible. Snow is also expected which could bring some blowing
  snow and lower visibility. 

* WHERE...Portions of central and north central South Dakota.

* WHEN...From late tonight through Wednesday afternoon.

* IMPACTS...High winds may move loose debris, damage property 
  and cause power outages. Travel could be difficult especially 
  for high profile vehicles.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Monitor the latest forecasts and warnings for updates on this
situation. Fasten loose objects or shelter objects in a safe
location prior to the onset of winds.

&&

$$

SDZ006-007-011-017>019-036-037-051-222215-
/O.CON.KABR.HW.A.0002.201223T1100Z-201224T0000Z/
Brown-Marshall-Day-Faulk-Spink-Clark-Hyde-Hand-Buffalo-
Including the cities of Aberdeen, Britton, Webster, Faulkton, 
Redfield, Clark, Highmore, Miller, and Fort Thompson
1114 AM CST Tue Dec 22 2020

...HIGH WIND WATCH REMAINS IN EFFECT FROM LATE TONIGHT THROUGH
WEDNESDAY AFTERNOON...

* WHAT...Northwest winds 30 to 40 mph with gusts up to 60 mph 
  possible. Snow is also expected which will bring blowing snow 
  and lower visibility. 

* WHERE...Brown, Marshall, Day, Faulk, Spink, Clark, Hyde, Hand 
  and Buffalo Counties.

* WHEN...From late tonight through Wednesday afternoon.

* IMPACTS...High winds may move loose debris, damage property 
  and cause power outages. Travel could be difficult especially 
  for high profile vehicles.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Monitor the latest forecasts and warnings for updates on this
situation. Fasten loose objects or shelter objects in a safe
location prior to the onset of winds.

&&

$$

Mohr
623 
WWUS73 KABR 222031
NPWABR

URGENT - WEATHER MESSAGE
National Weather Service Aberdeen SD
231 PM CST Tue Dec 22 2020

SDZ007-011-019-222145-
/O.CAN.KABR.HW.A.0002.201223T1100Z-201224T0000Z/
Marshall-Day-Clark-
Including the cities of Britton, Webster, and Clark
231 PM CST Tue Dec 22 2020

...HIGH WIND WATCH IS CANCELLED...

High wind watch upgraded to a blizzard warning.

$$

SDZ003>005-009-010-015-016-033>035-045-048-230445-
/O.UPG.KABR.HW.A.0002.201223T0600Z-201224T0000Z/
/O.NEW.KABR.HW.W.0004.201223T0600Z-201224T0000Z/
Corson-Campbell-McPherson-Walworth-Edmunds-Dewey-Potter-Stanley-
Sully-Hughes-Jones-Lyman-
Including the cities of McIntosh, Herreid, Eureka, Mobridge, 
Ipswich, Isabel, Gettysburg, Fort Pierre, Onida, Pierre, Murdo, 
and Kennebec
231 PM CST Tue Dec 22 2020 /131 PM MST Tue Dec 22 2020/

...HIGH WIND WARNING IN EFFECT FROM MIDNIGHT CST /11 PM MST/
TONIGHT TO 6 PM CST /5 PM MST/ WEDNESDAY...

* WHAT...Northwest winds 30 to 45 mph with gusts up to 60 mph 
  expected. The winds combined with 1 to 3 inches of snow will 
  bring blowing snow and low visibilities at times. 

* WHERE...Portions of central and north central South Dakota.

* WHEN...From midnight CST /11 PM MST/ tonight to 6 PM CST /5 PM 
  MST/ Wednesday.

* IMPACTS...High winds may move loose debris, damage property 
  and cause power outages. Travel will be difficult especially 
  for high profile vehicles.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

People are urged to secure loose objects that could be blown
around or damaged by the wind.

&&

$$

SDZ006-017-018-036-037-051-230445-
/O.UPG.KABR.HW.A.0002.201223T1100Z-201224T0000Z/
/O.NEW.KABR.HW.W.0004.201223T0600Z-201224T0000Z/
Brown-Faulk-Spink-Hyde-Hand-Buffalo-
Including the cities of Aberdeen, Faulkton, Redfield, Highmore, 
Miller, and Fort Thompson
231 PM CST Tue Dec 22 2020

...HIGH WIND WARNING IN EFFECT FROM MIDNIGHT TONIGHT TO 6 PM CST
WEDNESDAY...

* WHAT...Northwest winds 30 to 45 mph with gusts up to 55 mph 
  expected. The winds combined with 1 to 3 inches of snow will 
  bring areas of blowing snow and low visibilities at times.

* WHERE...Brown, Faulk, Spink, Hyde, Hand and Buffalo Counties.

* WHEN...From midnight tonight to 6 PM CST Wednesday.

* IMPACTS...High winds may move loose debris, damage property 
  and cause power outages. Travel will be difficult especially 
  for high profile vehicles.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

People are urged to secure loose objects that could be blown
around or damaged by the wind.

&&

$$

Mohr

What forecasters said that day

The local office's own words before this high wind watch went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Aberdeen, SD wrote its last area forecast discussion before this high wind watch went out at Dec 21, 11:49 AM CST, 2 hours 12 minutes earlier.

Area forecast discussion, Dec 21, 11:49 AM CST, 2 hours 12 minutes before
Area Forecast Discussion
National Weather Service Aberdeen SD
1149 AM CST Mon Dec 21 2020

.UPDATE...
Issued at 1149 AM CST Mon Dec 21 2020

18z aviation discussion updated below.

UPDATE Issued at 1055 AM CST Mon Dec 21 2020

Very strong northwest winds this morning across the eastern cwa.
These will continue into the early afternoon before dropping off
quickly by mid afternoon. Therefore, the wind advisory looks good
at this time. Otherwise, mixed layer clouds across the east are
expected to diminish into the afternoon. Highs in the upper 30s to
the upper 40s still look good for the day.

UPDATE Issued at 534 AM CST Mon Dec 21 2020

Put out a wind advisory for portions of the area today considering
winds on the sounding were 40 kts at 925 mb with a steady increase
above that. Gusts may still be sporadic. Winds will diminish from
west to east through the afternoon and westernmost counties in the
advisory may be cancelled early.

&&

.SHORT TERM...(Today through Tuesday Afternoon)
Issued at 447 AM CST Mon Dec 21 2020

Breezy northwest winds will continue today as upper trough exits to
the east. Lapse rates will support mixing from a strong jet aloft,
especially along higher elevations like the Coteau. However, suspect
it may be isolated/sporadic like it was yesterday even with the core
of mid level dry air. Winds will diminish by evening as high
pressure briefly builds in. At the same time, ridging will build
back in aloft.

Both the ridge and the winds will support warm temperatures today
and tonight with highs in the upper 30s/40s and lows in the 20s.
Southerly winds pick up early Tuesday across the east on a llj ahead
of an approaching low pressure system. Behind the low, winds will
shift to the northwest and become very gusty again. With the
southerly winds, good mixing, and ridging aloft, Tuesday will be the
warmest day of the week by far and the last warm day for at least a
week. Highs will top out in the 40s in the east to near 60 degrees
in south central SD.

.LONG TERM...(Tuesday Evening through Sunday)
Issued at 447 AM CST Mon Dec 21 2020

A strong area of low pressure crossing the region Tuesday night into
Wednesday will be the main forecast challenge.

There is reasonable agreement among models and ensembles with an
area of low pressure and upper level trough crossing the region
Tuesday night through Wednesday. This system will certainly bring
much colder temperatures, gusty northwesterly winds, and the
potential for light accumulating snowfall. Using the 0Z model
solutions, currently have high confidence the region will experience
much colder temperatures Wednesday and Wednesday night. The actual
high on Wednesday will likely occur shortly after midnight, with
temps falling throughout the day, bottoming out in the signal digits
on either side of zero by Thursday morning.

Currently have moderate to high confident the CWA will see gusty
northwesterly winds with gusts possibly exceeding 45 knots Wednesday
morning. Confident with winds is better over central and south
central areas, or where the NAEFS Return Interval is showing one in
ten years winds at 850 mb. Winds should exceed advisory levels,
perhaps reaching high wind criteria Tuesday night/Wed morning.

There is low to moderate confidence with pcpn and potential snowfall
amounts. A majority of the models now support some pcpn as the cold
front pushes across the region. Timing is slightly different, or
offset by 6 hours with some models. Snowfall amounts is still a big
unknown at this time. The GEFS probability of seeing 2 inches of
snow is 30 percent over the far northeastern portion of the CWA, or
the upslope region of the Sisseton Hills. The prob of 1 inch is 15
to 25 percent for areas along and north Highway 14, with a higher
potential over the Sisseton Hills.  Will a half inch of snow and 40
mph sustained winds cause significant travel issues? Or will the
lack of snow cover limit the impacts? Thankfully, the rest of the
period is dry and uneventful at this time.

&&

.AVIATION...(For the 18Z TAFS through 18Z Tuesday Afternoon)
Issued at 1149 AM CST Mon Dec 21 2020

Terminals KABR,KATY,KPIR,KMBG

Very strong northwest winds along with MVFR/low VFR mixed layer
clouds are expected into the afternoon affecting ABR/ATY. As the
surface pressure gradient weakens quickly into the afternoon, expect
the winds to fall off by mid afternoon along with the mixed layer
clouds decreasing. ABR and ATY will then be VFR through the night
and Tuesday morning. PIR and MBG should remain VFR through the
entire forecast. Also, expect llws to develop late tonight into
Tuesday morning from the southwest at most airports.

&&

.ABR WATCHES/WARNINGS/ADVISORIES...
SD...Wind Advisory until 3 PM CST this afternoon for SDZ005>008-010-
     011-017>023-037.

MN...Wind Advisory until 3 PM CST this afternoon for MNZ039-046.

&&

UPDATE...Mohr
SHORT TERM...Wise
LONG TERM...SD
AVIATION...Mohr
Hazardous weather outlook, Dec 21, 12:05 PM CST, 1 hour 56 minutes before
Hazardous Weather Outlook...UPDATED
National Weather Service Aberdeen SD
1205 PM CST Mon Dec 21 2020

SDZ003-004-009-015-016-033>036-045-048-051-221815-
Corson-Campbell-Walworth-Dewey-Potter-Stanley-Sully-Hughes-Hyde-
Jones-Lyman-Buffalo-
1205 PM CST Mon Dec 21 2020 /1105 AM MST Mon Dec 21 2020/

This Hazardous Weather Outlook is for central South Dakota and
north central South Dakota.

.DAY ONE...This afternoon and tonight.

No hazardous weather is expected at this time.

.DAYS TWO THROUGH SEVEN...Tuesday through Sunday.

A chance of light snow Tuesday night into Wednesday with very strong,
gusty northwesterly winds.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not expected at this time.

MNZ039-046-SDZ005>008-010-011-017>023-037-221815-
Traverse-Big Stone-McPherson-Brown-Marshall-Roberts-Edmunds-Day-
Faulk-Spink-Clark-Codington-Grant-Hamlin-Deuel-Hand-
1205 PM CST Mon Dec 21 2020

This Hazardous Weather Outlook is for west central Minnesota,
central South Dakota, north central South Dakota and northeast
South Dakota.

.DAY ONE...This afternoon and tonight.

Very strong northwest winds of 25 to 35 mph gusting to over 50 mph
will decrease quickly by mid afternoon.

.DAYS TWO THROUGH SEVEN...Tuesday through Sunday.

Light snow is expected Tuesday night into Wednesday with less than
an inch accumulation. Very strong winds are expected from the
northwest along with falling temperatures and wind chills.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not expected at this time.

Mohr

In the hours before

Local storm report, Dec 21, 1:03 PM CST, 58 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ABERDEEN SD
103 PM CST MON DEC 21 2020

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0833 AM     NON-TSTM WND GST 3 WSW WHEATON           45.78N 96.55W
12/21/2020  M54 MPH          TRAVERSE           MN   AWOS

            AWOS STATION KETH WHEATON MUNI AP.

&&

MC
Local storm report, Dec 21, 1:04 PM CST, 57 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ABERDEEN SD
104 PM CST MON DEC 21 2020

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1025 AM     NON-TSTM WND GST 3 WSW GRACEVILLE        45.56N 96.49W
12/21/2020  M50 MPH          BIG STONE          MN   MESONET

            MESONET STATION MN036 GRACEVILLE 2 W
            (MNDOT).

&&

MC

The office that day

Everything else NWS Aberdeen, SD issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Dec 20, 7:11 PM CSTSpecial Weather StatementABRJones, Lyman94 min
Dec 21, 5:23 AM CSTWind AdvisoryABRBrown, Clark, Codington, Day, Deuel, Edmunds and 8 more9 hr

Nearby

High Wind Watches in South Dakota, 2020Every high wind watch in 2020

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.